# SDR DALA2015081104888

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 33,481 hours, 17,595 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENERGENCY LIGHT INOPERATIVE AT PASSENGER SEAT 6, REPAIRED WIRE.
